# SDR ASAA2017081821665

- Difficulty date: August 18, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 33,186 hours, 9,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD LIGHTING ABOVE BINS AT ROW 2AB AND 31DEF, WILL NOT ILLUMINATE.  ACFT GROUNDED.  REPLACED THE LAMPS ON BOTH OVERHEAD EMERGENCY LIGHTS ABOVE ROW 2AB, AND ROW 31DEF, OPS CHECKED NORMAL IAW AMM 33-51-03.
